Posted by: bladders blues | 2009-02-06

urination is slow and not often

I take a 40 mg lasix first thing in the morning because of heart problems and high blood pressure. I have swelling in my ankles all of the time and wake up in the morning with my hands also swollen. My lasix works well at for about 2 -3 hours in the morning for getting rid of lots of urine, but after that I hardly go the rest of the day. When I do go it is small amounts and very dark. I need to know if this could be a kidney or bladder ploblem. I winter in the south for the winter and need to know if I should see someone before I go back north for the summer?

Thank you
bladder blues

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not a gynae problem. Consult your physician.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Gloria | 2009-02-07

You should take your urine to the Pharmacy Clinic to have it tested for protein, blood, etc. They will tell you whether it is normal and whether further tests are required by a urologist. If your urine is dark, it means your fluid intake is insufficient. Try to stick to a low-salt diet. You will pass more urine and have less swelling.

Reply to Gloria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.